Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 105, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 27, 2016, 3:47 PM EST. It took effect at Nov 29, 2016, 6:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2016, 3:47 PM EST (20:47 UTC)
- In effect from
- Nov 29, 2016, 6:00 AM EST
- Expired
- Nov 29, 2016, 8:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
355 WHUS71 KPHI 272047 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EST SUN NOV 27 2016 ANZ450>455-281015- /O.NEW.KPHI.SC.Y.0105.161129T0900Z-161129T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY. * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE * WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-281015- /O.NEW.KPHI.SC.Y.0105.161129T0900Z-161129T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 347 PM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY. * LOCATION...THE DELAWARE BAY * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
338 WHUS71 KPHI 280828 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 AM EST MON NOV 28 2016 ANZ450>455-282130- /O.EXT.KPHI.SC.Y.0105.161129T1100Z-161130T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO 6 AM EST WEDNESDAY... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT TUESDAY INTO TUESDAY NIGHT, THEN BECOMING WEST-SOUTHWEST AND DIMINISHING TO AROUND 10 KT LATER TUESDAY NIGHT. * SEAS...BUILDING TO 6 TO 9 FEET DURING TUESDAY INTO TUESDAY NIGHT, THEN SUBSIDING TO 3 TO 6 FEET LATER TUESDAY NIGHT AND EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-282130- /O.EXT.KPHI.SC.Y.0105.161129T1100Z-161129T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 328 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY... * LOCATION...ALL OF DELAWARE BAY. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT TUESDAY, THEN DIMINISHING TO 10 TO 15 KT TUESDAY NIGHT. * SEAS...2 TO 5 FEET TUESDAY, THEN SUBSIDING TO AROUND 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS71 KPHI 282112 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EST MON NOV 28 2016 ANZ450>455-291015- /O.EXT.KPHI.SC.Y.0105.161129T1100Z-161130T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO 6 PM EST WEDNESDAY... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH 20 TO 30 KT, BECOMING WEST-SOUTHWEST AND DIMINISHING TO AROUND 10 KT LATE TUESDAY NIGHT, THEN BECOMING SOUTH AROUND 20 TO 25 KT WITH GUSTS UP TO 30 KT WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 6 TO 8 FEET TUESDAY AFTERNOON AND EVENING, THEN SUBSIDING TO 3 TO 6 FEET LATE TUESDAY NIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-291015- /O.CON.KPHI.SC.Y.0105.161129T1100Z-161129T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 412 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY... * LOCATION...ALL OF DELAWARE BAY. * WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
472 WHUS71 KPHI 290826 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EST TUE NOV 29 2016 ANZ450>455-292130- /O.CON.KPHI.SC.Y.0105.161129T1100Z-161130T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 30 KT LATER THIS MORNING AND AFTERNOON, BECOMING WEST-SOUTHWEST AND DIMINISHING TO AROUND 10 KT TONIGHT, THEN BECOMING SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT DURING WEDNESDAY. * SEAS...3 TO 6 FEET BUILDING TO 6 TO 9 FEET TODAY, THEN SUBSIDING TONIGHT BEFORE BUILDING BACK TO 4 TO 7 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-292130- /O.CON.KPHI.SC.Y.0105.161129T1100Z-161129T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 326 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...ALL OF DELAWARE BAY. * WINDS...SOUTH INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT BY LATER THIS MORNING, THEN DIMINISHING LATER THIS AFTERNOON AND EARLY THIS EVENING. * SEAS...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
569 WHUS71 KPHI 291849 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 149 PM EST TUE NOV 29 2016 ANZ450>455-300800- /O.UPG.KPHI.SC.Y.0105.000000T0000Z-161130T2300Z/ /O.NEW.KPHI.GL.W.0037.161129T1900Z-161130T0100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 149 PM EST TUE NOV 29 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 8 FEET. * TIMING...THE STRONGEST WINDS WILL OCCUR LATE THIS AFTERNOON AND EARLY THIS EVENING. * OUTLOOK...WINDS AND SEAS WILL DIMINISH TONIGHT AND INCREASE AGAIN ON WEDNESDAY. A SMALL CRAFT ADVISORY WILL BE REQUIRED THROUGH THROUGH THE REST OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-300100- /O.EXT.KPHI.SC.Y.0105.000000T0000Z-161130T0100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 149 PM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET IN THE LOWER BAY AND 2 TO 3 FEET IN THE UPPER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
889 WHUS71 KPHI 300112 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EST TUE NOV 29 2016 ANZ450>455-301415- /O.EXP.KPHI.GL.W.0037.000000T0000Z-161130T0100Z/ /O.NEW.KPHI.SC.Y.0106.161130T0112Z-161201T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 812 PM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 15 TO 25 KT TONIGHT DIMINISHING TO 5 TO 10 KT, BECOMING SOUTH 15 TO 20 WITH GUSTS UP TO 25 KT WEDNESDAY AFTERNOON, THEN BECOMING SOUTHWEST WEDNESDAY NIGHT. * SEAS...5 TO 8 FEET TONIGHT, THEN 4 TO 6 FEET WEDNESDAY AND WEDNESDAY NIGHT. * OUTLOOK...A SMALL CRAFT ADVISORY MAY BE REQUIRED THROUGH FRIDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-300215- /O.EXP.KPHI.SC.Y.0105.000000T0000Z-161130T0100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 812 PM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE SUBSIDED ALLOWING THE SMALL CRAFT ADVISORY TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 12:35 PM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Nov 27, 12:35 PM EST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1235 PM EST Sun Nov 27 2016 .SYNOPSIS... A weak trough will pass north of the region later this morning. Meanwhile, high pressure centered over the Tennessee Valley will move towards the Mid-Atlantic Coast today, and then moves offshore on Monday. Low pressure over the Northern Plains will slowly track east through the week, and a series of low pressure systems will develop ahead of this low and will impact the region for the mid- week period. A cold front moves across the Northeast on Thursday. High pressure then builds in from the west for the end of the week and into next weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... All the light showers have dissipated and conditions should remain dry through the remainder of the day. High pressure across the Tennessee and Ohio valley areas will move east today. A northwest flow aloft will continue to usher some cloudiness into the region through this afternoon. High temperatures today will be near normal with highs mostly in the low 50s south/east and mid/upper 40s north/west. Winds will be west to northwest at around 10 mph with some gusts close to 20 mph during the late morning and afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Fair weather will continue across the region tonight as the sfc high crests across the area. Skies will be mainly clear tonight and temperatures will be seasonably cool with lows in the upper 20s north and mid 30s across the metro areas and Delmarva. Winds will be light. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... High pressure centered near Cape Hatteras Monday morning will move offshore throughout the day. SW flow develops behind the departing high and ahead of a developing area of low pressure over the Gulf Coast. Conditions will be dry, but cirrus clouds will increase and thicken through the afternoon and towards Monday evening. The main story for the new week will be a deep area of low pressure currently moving into the Western U.S. Surface low pressure and a deep upper trough will move into the Northern Plains states by Monday. Several strong shortwaves will then dive into the base of the trough over the Southern Plains, and then waves of low pressure will develop over the Gulf Coast before tracking to the north and east. The first of the waves will approach Monday night, but precip looks to hold off until towards daybreak Tuesday. Deep SW flow develops ahead of that low, and Gulf moisture will spread to the north and east with surface dewpoints rising into the low 50s. 50-60 KT LLJ will also pass through the region, helping to push PWATs up to around 1.3". Latest BUFKIT soundings indicating fairly deep inversion that should keep gusts from mixing down to the surface. As of now, not expecting much more than 20-30 MPH gusts, and those will be confined to coastal areas. Periods of moderate to heavy rain will fall throughout the day. Depending on exactly how things shape up, looking at 1/2-3/4" QPF for the southern two-thirds of the CWA, and up to an inch QPF across the northern third. Rainfall tapers off Tuesday evening as that low departs. There will be lull in the precip from Tuesday night through Wednesday morning, but with abundant low level moisture in place, and light to nearly calm winds, can expect fog to develop throughout the area. The next low develops once again over the Gulf Coast Tuesday night. There are some differences between the GFS and the ECMWF as to where it will develop, and where it will track, but rain should spread into the region by Wednesday afternoon and will continue through Wednesday night. Meanwhile, the parent low will track through the Great Lakes on Wednesday, and then passes north of the area on Thursday. This will drag a cold front through the region on Thursday. Upper trough remains over the area into the weekend as surface high pressure builds in from the west. Precip tapers off through the day Thursday. In total, up to 3 inches of rain is possible across the region. Given how dry it has been, and given that this rainfall will be spread out over the course of 3 days, not anticipating flooding. Conditions generally dry out by Friday. Some light precip, generally as rain during the day and snow at night, could impact the Lehigh Valley and Poconos over the weekend. Otherwise, weather will be dry. Temps during the period will be above normal, and then temps return to near normal for the end of the week and start of the weekend. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today...VFR conditions will continue at the terminals as high pressure builds into the region. Stratocu is pushing southeastward into the area but bases look to remain around 4000ft or higher. West to northwest winds around 10 to 15 knots with gusts around 20 to 25 knots will continue through the early afternoon and then diminish as we head into this evening. Tonight...VFR conditions expected to continue. Skies are expected to clear out overnight. Winds will lose the gustiness early tonight and then become light and variable overnight. Monday...Vfr conditions expected. Skies will start off mainly clear but high clouds will start to build in by the afternoon on advance of an approaching system. Light winds during the morning will become south to southwest by early afternoon. Wind speeds are expected to remain less than 10 knots. OUTLOOK... Monday night through Tuesday night...Periods of rain could lead to IFR and possibly lower conditions. 50-60 KT LLJ will pass through the region on Tuesday. Gusts 25-30 KT possible at KACY/KMIV. IFR VSBY possible Tuesday night in fog. Wednesday through Thursday...Rain is likely Wednesday through Thursday afternoon, possibly leading to IFR conditions. S to SE winds less than 10 KT Wednesday will become SW Thursday morning, and then will become NW 10-15 KT with 20-25 KT gusts Thursday afternoon. Friday...VFR and breezy W-NW winds. && .MARINE... Winds and seas will remain below advisory criteria through the early afternoon. Winds may increase close to SCA conditions by late afternoon as the low pressure system well to the NE deepens and causes the pressure gradient to increase. Confid in SCA conditions this afternoon is low. We will advise the upcoming shift of this and they can issue if conditions appear more likely. Seas on the ocean 3-4 ft and 1-3 ft across Del Bay. Fair weather expected today and tonight. OUTLOOK... Monday and Monday night...Winds and seas generally below SCA criteria. Gusts up to 20 KT likely by daybreak Tuesday. Tuesday through Tuesday night...S winds 20-25 KT. 50-60 KT LLJ passes through the waters, but inversion should keep gusts capped at 30 KT. Low confidence for widespread gales. Seas on ocean waters will build to 6-9 feet. Winds diminish Tuesday night, but seas remain elevated. VSBY restrictions likely in moderate to heavy rain. Wednesday through Thursday...Seas remain elevated at SCA levels through the period on the ocean. Winds will be below SCA levels on Wednesday before increasing to 25-30 KT Wednesday night and Thursday. Friday...SCA conditions possible. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Meola/O'Hara Short Term...O'Hara Long Term...MPS Aviation...Meola/MPS Marine...MPS/O'Hara
Hazardous weather outlook, Nov 27, 3:29 AM EST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EST SUN NOV 27 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-281100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 329 AM EST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-281100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.